Munich Personal RePEc Archive

Group Actions on Spin Manifolds

Chichilnisky, Graciela (1972): Group Actions on Spin Manifolds. Published in: Transactions of the American Mathematical Society , Vol. 172, (October 1972): pp. 307-315.

[img]
Preview
PDF
MPRA_paper_7906.pdf

Download (1MB) | Preview

Abstract

A generalization of the theorem of V. Bargmann concerning unitary and ray representations is obtained and is applied to the general problem of lifting group actions associated to the extension of structure of a bundle. In particular this is applied to the Poincare group 'P' of a Lorentz manifold 'M'. It is shown that the topological restrictions needed to lift an action in 'P' are more stringent than for actions in the proper Poincare group 'P'. Similar results hold for the Euclidean group of a Riemannian manifold.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.